# SDR MALA030103

- Difficulty date: January 4, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A089
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Stage of operation: IN
- How discovered: L
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHTS 7LN, 31LN, 25LN, 35LN, AND 51LN INOP.  MAINTENANCE REPLACED POWER SUPPLY PN ON/OFF 60-1321-1, INSTALLED BATTERY PN 61-0478-9. OPS CHECK GOOD.
